# SDR 07FDEA00236

- Difficulty date: February 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 652165832
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E PANEL SUPPORT ANGLE I/B OF NR 3 SPOILER ACTUATOR, I/B ANGLE IS CRACKED IN RADIUS AND AROUND ATTACH HOLE.  REMOVED CRACKED SUPPORT ANGLE AND REPLACED WITH NEW SUPPORT ANGLE REF SRM   51-30-2.
